# SDR CALA2018112502433

- Difficulty date: November 25, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 99,309 hours, 9,730 cycles
- System (JASC): 2330 · Entertainment System
- Part: Not Reported
- Condition: Sparks
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PAX SAW SPARKS FROM UNDER SEAT 17K SPARK ORIGINATED FROM 16K. SPM DISCONNECTED AT 16K (PRECAUTIONARY) NO DAMAGE OR WIRING FAULTS FOUND. IFE INOP AT SEATS 16-17 JKL.
